MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H LAT. SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H LAT. SIZE 3
Model Number 01.18.143
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation.12 years after primary cementless tha on a very young and very heavy male patient, the stem is losing proximal fixation and the surgeon decides to exchange it.Some signs of wear of the pe liner are visible in the radiograph, but we cannot determine the potential influence that this may have had on the revision procedure - in fact, there are no major visible areas of osteolysis and the bone quality seems to be still very good.The reason for the loosening cannot be determined with the information at hand, so we should classify it as idiopathic aseptic loosening.Batch review performed on 11 dec 2025.Stem: amistem h 01.18.143 amistem-h lat.Size 3 lot.131167: (b)(4) items manufactured and released on 05 june 2013.Expiration date: 30 april 2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:although a precise root cause cannot be established, the event can be classified as idiopathic aseptic loosening.There is no indication that any potential issue with the device caused or contributed to the event, and the review of the device history record did not identify any potential manufacturing-related issues.
 
Event or Problem Description
After 12 years and 3 months post-primary, the patient came in due to a potted stem.The surgery revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H LAT. SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23864347
Report Number3005180920-2025-01287
Device Sequence Number10006283
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number01.18.143
Device Lot Number131167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight128 KG
Patient RaceWhite